# SDR GTIA012101

- Difficulty date: November 6, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RUDDER LEFT UPPER SKIN CRACKED AT FASTENER ON RIB LOCATION NR 21.  TRIMMED OUT CRACKED SKIN WITH CIRCULAR CUTOUT.  FORMED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR DOUBLER AND FILLER IAW DC9 SRM 55-03.  (M)
